# SDR SWAA2023031097891

- Difficulty date: February 2, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767 TO BS794 RBL22 WL156<[01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED AFT CARGO BAY SHIELD; FWD OF CARGO DOOR; BS 767-794 RBL22 WL 156 PER SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED; DEBURRED NEW SHIELD PER SRM 51-40-05-0G-0; DWG 146A0081. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT FIELD; OK TO INSTALL.;[06] INSTALLED AFT CARGO BAY FWD SHIELD BS767-794 RBL22 WL156 PER SRM 51-40-02-0G-0; DWG 146A0081.;[07] VERIFIED CORRECTIVE ACTION 6
